# SDR IPXA2016101009189

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 62,272 hours, 11,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0999
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW, MESSAGE WHEN PERFORMING EMERGENCY LIGHT TEST.  REPLACED EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01-401.
